Alert archive / Idaho / River Flood Warnings in 2011

River Flood Warning 3, NWS Spokane, WA

January 16, 2011Shoshone County, Idaho

NWS Spokane, WA issued this river flood warning at Jan 16, 2011, 10:35 PM PST for Shoshone County, Idaho. It took effect at Jan 17, 2011, 9:54 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2011, 10:35 PM PST (06:35 UTC)
In effect from
Jan 17, 2011, 9:54 AM PST
Expired
Jan 17, 2011, 10:18 PM PST
In force
12 hr
Issued by
NWS Spokane, WA
Flood severity
Minor

County Shoshone County, ID

The radar

The Spokane radar (KOTX), 135 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St Joe River at Calder (CLDI1). The gauge peaked at 13.18 ft at Jan 17, 2011, 2:00 PM PST.

actionminormoderatemajor101501/1701/1801/19
Action stage
12 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12414500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WGUS46 KOTX 170635
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE, WA
1035 PM PST SUN JAN 16 2011

...THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN IDAHO...

  ST JOE RIVER AT CALDER AFFECTING SHOSHONE COUNTY
  ST JOE RIVER AT ST MARIES AFFECTING BENEWAH COUNTY

...A COMBINATION OF RAIN AND MELTING SNOW WILL RESULT IN FLOODING ON THE 
ST. JOE RIVER. A SIGNIFICANT COLD FRONT WILL LOWER TEMPERATURES BY TUESDAY AND
BRING A GRADUAL DRYING TREND....


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE 
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

IDC079-171835-
/O.NEW.KOTX.FL.W.0003.110117T1230Z-110118T1104Z/
/CLDI1.1.ER.110117T1230Z.110117T1800Z.110117T2304Z.NO/
1035 PM PST SUN JAN 16 2011

THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED
* FLOOD WARNING FOR 
  THE ST JOE RIVER AT CALDER.
* FROM LATE TONIGHT TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1/16 9 PM THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS FORECAST...WITH THE RIVER FORECAST TO CREST AT 13.1 
  FEET MONDAY MORNING. 
* FLOOD STAGE IS 13.0 FEET. 
* AT 13.5 FEET...THE RIVER WILL FLOOD THE CALDER BRIDGE AND SECTIONS 
  OF CALDER ROAD.

$$

IDC009-171835-
/O.NEW.KOTX.FL.W.0004.110118T0514Z-110122T2100Z/
/SJMI1.1.ER.110118T0514Z.110119T1800Z.110122T0900Z.NO/
1035 PM PST SUN JAN 16 2011

THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED
* FLOOD WARNING FOR 
  THE ST JOE RIVER AT ST MARIES.
* FROM MONDAY EVENING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 10:27 PM THE STAGE WAS 30.9 FEET.
* MINOR FLOODING IS FORECAST...WITH THE RIVER FORECAST TO REACH 33.2 FEET 
  ON TUESDAY AND REMAIN NEARLY STEADY OR SLIGHTLY RECEDE THROUGH THE 
  END OF THE WEEK. 
* FLOOD STAGE IS 32.5 FEET. 
* AT 32.5 FEET...MINOR FLOODING IS POSSIBLE IN LOW LYING AREAS OF THE 
  ST JOE VALLEY.

$$
4 follow-up statements
717 
WGUS86 KOTX 171241
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
441 AM PST MON JAN 17 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...

  COEUR D'ALENE RIVER AT NEAR CATALDO AFFECTING KOOTENAI AND SHOSHONE 
  COUNTIES
  PALOUSE RIVER NEAR POTLATCH AFFECTING LATAH COUNTY
  ST JOE RIVER AT CALDER AFFECTING SHOSHONE COUNTY
  ST JOE RIVER AT ST MARIES AFFECTING BENEWAH COUNTY

...A COMBINATION OF RECENT RAIN AND MELTING SNOW WILL RESULT IN FLOODING ON SOME AREA RIVERS INCLUDING THE PALOUSE RIVER AT POTLATCH...THE COEUR D'ALENE RIVER AT CATALDO...AND THE ST JOE RIVER AT CALDER AND ST MARIES. A COLD FRONT WILL LOWER TEMPERATURES BY TUESDAY AND END FURTHER SNOW MELT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE 
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

IDC057-180041-
/O.EXT.KOTX.FL.W.0001.000000T0000Z-110118T1153Z/
/PLOI1.2.RS.110117T0227Z.110117T1030Z.110117T2353Z.NO/
441 AM PST MON JAN 17 2011

THE FLOOD WARNING CONTINUES FOR 
  THE PALOUSE RIVER NEAR POTLATCH
* UNTIL LATE TONIGHT
* AT  3:46 AM MON THE STAGE WAS...16.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER IS CRESTING THIS MORNING AND WILL BEGIN TO RECEDE TODAY. 
  IT IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY THIS EVENING.
* AT 16.0 FEET...WATER IS UP TO THE BACK DOOR AT THE CITY SHOP IN 
  PALOUSE.

$$

IDC055-079-180041-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-110119T1111Z/
/CTLI1.1.RS.110117T0727Z.110118T0000Z.110118T2311Z.NO/
441 AM PST MON JAN 17 2011

THE FLOOD WARNING CONTINUES FOR 
  THE COEUR D'ALENE RIVER AT NEAR CATALDO
* UNTIL LATE TUESDAY NIGHT
* AT  4:01 AM MON THE STAGE WAS...43.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. THE 
  RIVER WILL CONTINUE TO RISE TODAY...CRESTING AROUND 45.3 FEET 
  EARLY THIS EVENING...BEFORE RECEDING TO BELOW FLOOD STAGE TUESDAY 
  EVENING.   
* FLOOD STAGE IS 43.0 FEET.
* AT 46.0 FEET...WATER MAY APPROACH THE I-90 EXIT NEAR CATALDO. COEUR 
  D'ALENE RIVER ROAD AND LATOUR CREEK ROAD WILL BE INNUNDATED.

$$

IDC079-180041-
/O.EXT.KOTX.FL.W.0003.110117T1754Z-110118T0640Z/
/CLDI1.1.ER.110117T1754Z.110117T1800Z.110117T1840Z.NO/
441 AM PST MON JAN 17 2011

THE FLOOD WARNING CONTINUES FOR 
  THE ST JOE RIVER AT CALDER
* UNTIL THIS EVENING
* AT  3:45 AM MON THE STAGE WAS...12.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE THIS MORNING. THE RIVER IS 
  EXPECTED TO CREST RIGHT AROUND FLOOD STAGE ON OR ABOUT NOON TODAY AND 
  BEGIN TO RECEDE THIS AFTERNOON.
* AT 13.5 FEET...THE RIVER WILL FLOOD THE CALDER BRIDGE AND SECTIONS 
  OF CALDER ROAD.

$$

IDC009-180040-
/O.EXT.KOTX.FL.W.0004.110117T1711Z-110122T2149Z/
/SJMI1.1.ER.110117T1711Z.110120T0600Z.110122T0949Z.NO/
441 AM PST MON JAN 17 2011

THE FLOOD WARNING CONTINUES FOR 
  THE ST JOE RIVER AT ST MARIES
* UNTIL SATURDAY AFTERNOON
* AT 4:15 AM MON THE STAGE WAS...32.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 32.5 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS 
  MORNING AND CONTINUE TO RISE AND THEN CREST NEAR 33.2 FEET BY 
  TUESDAY AFTERNOON. THE RIVER WILL SLOWLY FALL TO BELOW FLOOD 
  STAGE BY EARLY SATURDAY MORNING.
* AT 32.5 FEET...MINOR FLOODING IS POSSIBLE IN LOW LYING AREAS OF THE 
  ST JOE VALLEY.

$$
232 
WGUS86 KOTX 171849
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
1049 AM PST MON JAN 17 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...

  COEUR D'ALENE RIVER AT NEAR CATALDO AFFECTING KOOTENAI AND SHOSHONE 
  COUNTIES
  PALOUSE RIVER NEAR POTLATCH AFFECTING LATAH COUNTY
  ST JOE RIVER AT CALDER AFFECTING SHOSHONE COUNTY
  ST JOE RIVER AT ST MARIES AFFECTING BENEWAH COUNTY

...RAINFALL AND SNOWMELT HAVE CAUSED FLOODING ACROSS SECTIONS OF 
KOOTENAI, SHOSHONE, LATAH AND BENEWAH COUNTIES. SIGNIFICANT FLOODING
HAS BEEN REPORTED ALONG THE ST. JOE RIVER ROAD FROM ST. MARIES TO 
ABOVE AVERY. ROAD CLOSURES WERE ALSO REPORTED ALONG THE 
COEUR D' ALENE RIVER NEAR CATALDO, ON THE CCC ROAD AND ON LATOUR
CREEK ROAD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE 
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

IDC057-180649-
/O.EXT.KOTX.FL.W.0001.000000T0000Z-110118T1154Z/
/PLOI1.2.RS.110117T0227Z.110117T1030Z.110117T2354Z.NO/
1049 AM PST MON JAN 17 2011

THE FLOOD WARNING CONTINUES FOR 
  THE PALOUSE RIVER NEAR POTLATCH
* UNTIL LATE TONIGHT
* AT  9:46 AM MON THE STAGE WAS...16.3 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  AFTERNOON.
* AT 16.0 FEET...WATER IS UP TO THE BACK DOOR AT THE CITY SHOP IN 
  PALOUSE.

$$

IDC055-079-180649-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-110119T1031Z/
/CTLI1.1.RS.110117T0727Z.110118T0000Z.110118T2231Z.NO/
1049 AM PST MON JAN 17 2011

THE FLOOD WARNING CONTINUES FOR 
  THE COEUR D'ALENE RIVER AT NEAR CATALDO
* UNTIL LATE TUESDAY NIGHT
* AT  9:45 AM MON THE STAGE WAS...44.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 43.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 45.4 FEET BY LATE THIS 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY 
  AFTERNOON.
* AT 46.0 FEET...WATER MAY APPROACH THE I-90 EXIT NEAR CATALDO. COEUR 
  D'ALENE RIVER ROAD AND LATOUR CREEK ROAD WILL BE INNUNDATED.

$$

IDC079-180649-
/O.EXT.KOTX.FL.W.0003.000000T0000Z-110119T0046Z/
/CLDI1.1.ER.110117T1917Z.110118T0600Z.110118T1246Z.NO/
1049 AM PST MON JAN 17 2011

THE FLOOD WARNING CONTINUES FOR 
  THE ST JOE RIVER AT CALDER
* UNTIL TUESDAY AFTERNOON
* AT 10:15 AM MON THE STAGE WAS...13.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 13.2 FEET BY TONIGHT. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY TOMORROW.
* AT 13.5 FEET...THE RIVER WILL FLOOD THE CALDER BRIDGE AND SECTIONS 
  OF CALDER ROAD.

$$

IDC009-180649-
/O.EXT.KOTX.FL.W.0004.000000T0000Z-110123T2149Z/
/SJMI1.1.ER.110117T1411Z.110119T0000Z.110123T0949Z.NO/
1049 AM PST MON JAN 17 2011

THE FLOOD WARNING CONTINUES FOR 
  THE ST JOE RIVER AT ST MARIES
* UNTIL SUNDAY AFTERNOON
* AT  9:00 AM MON THE STAGE WAS...32.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 32.5 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 33.7 FEET BY TOMORROW 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY 
  MORNING.
* AT 32.5 FEET...MINOR FLOODING IS POSSIBLE IN LOW LYING AREAS OF THE 
  ST JOE VALLEY.

$$
125 
WGUS86 KOTX 180056
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
456 PM PST MON JAN 17 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...

  PALOUSE RIVER NEAR POTLATCH AFFECTING LATAH COUNTY
  ST JOE RIVER AT CALDER AFFECTING SHOSHONE COUNTY
  ST JOE RIVER AT ST MARIES AFFECTING BENEWAH COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO..
  COEUR D'ALENE RIVER AT NEAR CATALDO AFFECTING KOOTENAI AND 
  SHOSHONE COUNTIES

...RAINFALL AND SNOWMELT HAVE CAUSED FLOODING ACROSS SECTIONS OF 
KOOTENAI, SHOSHONE, LATAH AND BENEWAH COUNTIES. SIGNIFICANT FLOODING 
HAS BEEN REPORTED ALONG THE ST. JOE RIVER ROAD FROM ST. MARIES TO 
ABOVE AVERY. ROAD CLOSURES WERE ALSO REPORTED ALONG THE 
COEUR D' ALENE RIVER FROM CATALDO TO KELLOGG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE 
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

IDC055-079-181256-
/O.CON.KOTX.FL.W.0002.000000T0000Z-110119T1240Z/
/CTLI1.2.RS.110117T0727Z.110118T0600Z.110119T0040Z.NO/
456 PM PST MON JAN 17 2011

THE FLOOD WARNING CONTINUES FOR 
  THE COEUR D'ALENE RIVER AT NEAR CATALDO
* UNTIL LATE TUESDAY NIGHT
* AT  4:30 PM MON THE STAGE WAS...45.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 43.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 46.2 FEET BY TONIGHT. THE 
  RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* AT 46.0 FEET...WATER MAY APPROACH THE I-90 EXIT NEAR CATALDO. COEUR 
  D'ALENE RIVER ROAD AND LATOUR CREEK ROAD WILL BE INNUNDATED.

$$

IDC057-181256-
/O.EXT.KOTX.FL.W.0001.000000T0000Z-110118T1457Z/
/PLOI1.2.RS.110117T0227Z.110117T1030Z.110118T0257Z.NO/
456 PM PST MON JAN 17 2011

THE FLOOD WARNING CONTINUES FOR 
  THE PALOUSE RIVER NEAR POTLATCH
* UNTIL TUESDAY MORNING
* AT  4:15 PM MON THE STAGE WAS...15.8 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 16.0 FEET...WATER IS UP TO THE BACK DOOR AT THE CITY SHOP IN 
  PALOUSE.

$$

IDC079-181256-
/O.EXT.KOTX.FL.W.0003.000000T0000Z-110119T0415Z/
/CLDI1.1.ER.110117T1845Z.110118T0600Z.110118T1615Z.NO/
456 PM PST MON JAN 17 2011

THE FLOOD WARNING CONTINUES FOR 
  THE ST JOE RIVER AT CALDER
* UNTIL TUESDAY EVENING
* AT  4:30 PM MON THE STAGE WAS...13.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET.
* AT 13.5 FEET...THE RIVER WILL FLOOD THE CALDER BRIDGE AND SECTIONS 
  OF CALDER ROAD.

$$

IDC009-181256-
/O.EXT.KOTX.FL.W.0004.000000T0000Z-110125T0951Z/
/SJMI1.1.ER.110117T1411Z.110119T0600Z.110124T2151Z.NO/
456 PM PST MON JAN 17 2011

THE FLOOD WARNING CONTINUES FOR 
  THE ST JOE RIVER AT ST MARIES
* UNTIL TUESDAY JANUARY 25
* AT  3:55 PM MON THE STAGE WAS...33.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 32.5 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 35.4 FEET BY TOMORROW LATE 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE NEXT MONDAY EARLY 
  AFTERNOON.
* AT 36.0 FEET...EXTENSIVE LOW LEVEL FLOODING IS LIKELY. SOME SECTIONS
  ST JOE RIVER ROAD MAY BE INUNDATED.

$$
871 
WGUS86 KOTX 180618
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
1018 PM PST MON JAN 17 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
IDAHO...

  ST JOE RIVER AT CALDER AFFECTING SHOSHONE COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...

  COEUR D'ALENE RIVER AT NEAR CATALDO AFFECTING KOOTENAI AND SHOSHONE 
  COUNTIES
  PALOUSE RIVER NEAR POTLATCH AFFECTING LATAH COUNTY
  ST JOE RIVER AT ST MARIES AFFECTING BENEWAH COUNTY

...RAINFALL AND SNOWMELT HAVE CAUSED FLOODING ACROSS SECTIONS OF 
KOOTENAI, SHOSHONE, LATAH AND BENEWAH COUNTIES. SIGNIFICANT FLOODING 
HAS BEEN REPORTED ALONG THE ST. JOE RIVER ROAD FROM ST. MARIES TO 
ABOVE AVERY. ROAD CLOSURES WERE ALSO REPORTED ALONG THE 
COEUR D' ALENE RIVER FROM CATALDO TO KELLOGG...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

&&

IDC055-079-181818-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-110119T1331Z/
/CTLI1.1.RS.110117T0727Z.110118T0501Z.110119T0131Z.NO/
1018 PM PST MON JAN 17 2011

THE FLOOD WARNING CONTINUES FOR 
  THE COEUR D'ALENE RIVER AT NEAR CATALDO
* UNTIL LATE TUESDAY NIGHT
* AT  9:45 PM MON THE STAGE WAS...45.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 43.0 FEET.
* THE RIVER WILL CREST NEAR 45.9 FEET TONIGHT AND THEN FALL TO BELOW FLOOD 
STAGE BY TUESDAY EVENING.
* AT 46.0 FEET...WATER MAY APPROACH THE I-90 EXIT NEAR CATALDO. COEUR 
  D'ALENE RIVER ROAD AND LATOUR CREEK ROAD WILL BE INNUNDATED.

$$

IDC057-181818-
/O.EXT.KOTX.FL.W.0001.000000T0000Z-110118T1847Z/
/PLOI1.2.RS.110117T0227Z.110117T1030Z.110118T0647Z.NO/
1018 PM PST MON JAN 17 2011

THE FLOOD WARNING CONTINUES FOR 
  THE PALOUSE RIVER NEAR POTLATCH
* UNTIL TUESDAY MORNING
* AT  9:46 PM MON THE STAGE WAS...15.2 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE TONIGHT.
* AT 15.0 FEET...FLOODING OF LOW LYING AREAS BETWEEN POTLATCH, ID AND 
  PALOUSE, WA IS LIKELY. THIS INCLUDES THE LIONS CLUB COMMUNITY PARK.

$$

IDC079-180648-
/O.CAN.KOTX.FL.W.0003.000000T0000Z-110118T1843Z/
/CLDI1.1.ER.110117T1845Z.110118T0045Z.110118T0600Z.NO/
1018 PM PST MON JAN 17 2011

FORECAST INFORMATION FOR
  ST JOE RIVER AT, CALDER.
* AT 10:01 PM MON THE STAGE WAS...12.9 FEET. 
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER IS FORECAST TO CONTINUE RECEEDING...FALLING BELOW THE ACTION
STAGE LEVEL OF 12.0 FEET TUESDAY EVENING.  THUS THE FLOOD WARNING HAS
BEEN CANCELLED.

$$

IDC009-181818-
/O.EXT.KOTX.FL.W.0004.000000T0000Z-110126T0307Z/
/SJMI1.1.ER.110117T1411Z.110119T1200Z.110125T1507Z.NO/
1018 PM PST MON JAN 17 2011

THE FLOOD WARNING CONTINUES FOR 
  THE ST JOE RIVER AT ST MARIES
* UNTIL TUESDAY JANUARY 25
* AT 10:04 PM MON THE STAGE WAS...34.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 32.5 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 35.5 FEET BY WEDNESDAY 
  MORNING. THE RIVER WILL THEN SLOWLY RECEDE BUT REMAINING ABOVE
  FLOOD STAGE INTO EARLY NEXT WEEK.
* AT 36.0 FEET...EXTENSIVE LOW LEVEL FLOODING IS LIKELY. SOME SECTIONS
  ST JOE RIVER ROAD MAY BE INUNDATED.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Jan 16, 10:23 PM PST, 12 minutes earlier.

Area forecast discussion, Jan 16, 10:23 PM PST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
1023 PM PST SUN JAN 16 2011

.SYNOPSIS...
A NUMBER OF UNUSUALLY WARM PACIFIC STORM SYSTEMS WILL BRING
LOCALLY HEAVY RAIN AND HIGH MOUNTAIN SNOW INTO EARLY NEXT WEEK.
THE COMBINATION OF RAIN AND MELTING SNOW WILL RESULT IN INCREASED
RUNOFF OVER ALL LOCATIONS. LOCALIZED FLOODING IS POSSIBLE FROM
RISING RIVER LEVELS AND PONDING OF WATER DUE TO POOR DRAINAGE. A
SIGNIFICANT COLD FRONT WILL LOWER TEMPERATURES BY TUESDAY AND
BRING A GRADUAL DRYING TREND.

&&

.DISCUSSION...
THE FORECAST HAS BEEN UPDATED TO ADD A WIND ADVISORY FOR THE MOSES
LAKE AREA. THE STRONGEST WINDS ARE EXPECTED TO BE SOUTH OF MOSES
LAKE WHERE THE NAM INDICATES A 850MB JET MAX EXTENDING FROM
HANFORD TO PULLMAN. INDEED SURFACE OBSERVATIONS THIS EVENING HAVE
SHOWN WINDS GUSTING TO 46-49 MPH AT SADDLE MOUNTAIN AND BEVERLY.
OTHERWISE MAIN FOCUS CONTINUES TO BE ON AREA RIVERS. THE ST. JOE
BASIN IS EXPERIENCES SHARP RISES DUE TO RAIN AND SNOW MELT.
CURRENT TRENDS SUPPORT THESE RIVERS REACHING OR EXCEEDING FLOOD
STAGE. NEW FORECAST JUST ARRIVING FROM THE RIVER FORECAST CENTER
CONFIRM THIS SO ADDITIONAL FLOOD WARNINGS WILL BE OUT SHORTLY. JW

&&

.AVIATION...
06Z TAFS...A STRONG WESTERLY JET WILL EXIST FROM 6-15Z FROM
WENATCHEE TO SPOKANE AND AREAS SOUTH TOWARDS THE WA/OR BORDER. THE
STRONGEST JET WITH 850MB WINDS OF 50-60 KTS WILL EXIST AT
KEAT/KMWH/KPUW/KLWS TERMINALS. INITIALLY KEAT WILL BE SHELTERED
FROM THE WIND RESULTING IN LLWS. THEN THE WINDS ARE EXPECTED TO
MIX TO THE SURFACE AROUND 09Z BUT CONFIDENCE IS LOW REGARDING
EXACT WIND GUSTS IMPACTING KEAT.  THE ELEVATED TERRAIN OF KPUW
WILL KEEP WINDS GUSTY THROUGH THE NIGHT. STRATUS WILL REMAIN
BANKED UP INTO THE EAST BASIN RISE INTO KGEG/KSFF/KCOE/KPUW WITH
MOSTLY MVFR CONDITIONS EXPECTED INTO MONDAY.  JW

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        42  48  30  36  25  33 /  20  30  10  60  40  10
COEUR D'ALENE  42  46  30  35  27  33 /  40  60  20  60  50  10
PULLMAN        43  49  31  38  28  35 /  20  60  20  60  70  10
LEWISTON       47  58  35  42  32  40 /  10  50  20  60  70  20
COLVILLE       37  46  28  34  23  34 /  30  20  10  50  40  10
SANDPOINT      41  43  31  34  26  32 /  90  70  30  40  50  10
KELLOGG        41  42  29  34  29  33 / 100  90  70  60  60  30
MOSES LAKE     34  49  29  38  27  36 /   0  10   0  50  30   0
WENATCHEE      37  53  30  35  27  35 /  20  10  10  60  30  10
OMAK           33  43  27  34  23  31 /  10  20  10  30  20   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FLOOD WATCH THROUGH TUESDAY AFTERNOON COEUR D'ALENE AREA...
     NORTHERN PANHANDLE.

     WIND ADVISORY UNTIL 4 PM PST MONDAY ABOVE 2000 FEET FOR THE
     IDAHO PALOUSE.

WA...FLOOD WATCH THROUGH TUESDAY AFTERNOON EAST SLOPES NORTHERN
     CASCADES...NORTHEAST MOUNTAINS...SPOKANE AREA.

     WIND ADVISORY UNTIL 4 PM PST MONDAY ABOVE 2000 FEET FOR THE
     LOWER GARFIELD AND ASOTIN COUNTIES...WASHINGTON PALOUSE.

     WIND ADVISORY UNTIL 4 PM PST MONDAY MOSES LAKE AREA...WATERVILLE
     PLATEAU...WENATCHEE AREA.

&&
Hazardous weather outlook, Jan 16, 6:21 AM PST, 16 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
621 AM PST SUN JAN 16 2011

IDZ001>004-026-027-WAZ031>038-041>044-171430-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
621 AM PST SUN JAN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF RAIN AND WINDY CONDITIONS WILL IMPACT MUCH OF THE
INLAND NORTHWEST TODAY. ON THE PALOUSE AND HIGHER TERRAIN OF
SOUTHEAST WASHINGTON GUSTS OF 45 MPH ARE POSSIBLE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MILD AND WET WEATHER WILL CONTINUE THROUGH MONDAY WITH OCCASIONAL
RAIN SHOWERS...HIGH SNOW LEVELS AND BREEZY WINDS. THE COMBINATION
OF THE MELTING SNOW AND RAIN WILL CONTRIBUTE TO RISES ON MANY
CREEKS AND SMALL STREAMS.

AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE REGION LATE
TUESDAY INTO TUESDAY NIGHT...FOLLOWED BY COOLER MORE SEASONAL
TEMPERATURES. THERE IS THE POTENTIAL FOR LIGHT TO MODERATE SNOW IN
THE MOUNTAINS.

DRIER AND COOLER WEATHER IS FORECAST BY WEDNESDAY THROUGH THE REST
OF THE WEEK. THIS SHOULD HELP RUNOFF AND WATER LEVELS ON CREEKS
AND STREAMS TO SUBSIDE.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 10:35 PM PSTRiver Flood WarningOTXBenewah4 days
Jan 17, 11:59 AM PSTAreal Flood AdvisoryOTXKootenai25 hr

Nearby

River Flood Warnings in Idaho, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.